Construction of a recurrence relation of the lowest order for coefficients of the Gegenbauer series
Applicationes Mathematicae, Tome 15 (1976) no. 3, pp. 345-396
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_15_3_345_396,
author = {S. Lewanowicz},
title = {Construction of a recurrence relation of the lowest order for coefficients of the {Gegenbauer} series},
journal = {Applicationes Mathematicae},
pages = {345--396},
year = {1976},
volume = {15},
number = {3},
doi = {10.4064/am-15-3-345-396},
zbl = {0357.33006},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-15-3-345-396/}
}
TY - JOUR AU - S. Lewanowicz TI - Construction of a recurrence relation of the lowest order for coefficients of the Gegenbauer series JO - Applicationes Mathematicae PY - 1976 SP - 345 EP - 396 VL - 15 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-15-3-345-396/ DO - 10.4064/am-15-3-345-396 LA - en ID - 10_4064_am_15_3_345_396 ER -
%0 Journal Article %A S. Lewanowicz %T Construction of a recurrence relation of the lowest order for coefficients of the Gegenbauer series %J Applicationes Mathematicae %D 1976 %P 345-396 %V 15 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/am-15-3-345-396/ %R 10.4064/am-15-3-345-396 %G en %F 10_4064_am_15_3_345_396
S. Lewanowicz. Construction of a recurrence relation of the lowest order for coefficients of the Gegenbauer series. Applicationes Mathematicae, Tome 15 (1976) no. 3, pp. 345-396. doi: 10.4064/am-15-3-345-396
Cité par Sources :